Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 46, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 2, 2016, 4:35 AM CST. It took effect at Dec 2, 2016, 9:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2016, 4:35 AM CST (10:35 UTC)
- In effect from
- Dec 2, 2016, 9:00 AM CST
- Expired
- Dec 3, 2016, 3:11 PM CST
- In force
- 30 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
956 WHUS74 KLCH 021035 CCA MWWLCH URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAKE CHARLES LA 435 AM CST FRI DEC 2 2016 ...EAST WINDS EXPECTED TO STRENGTHEN TODAY... .EAST WINDS WILL STEADILY STRENGTHEN TODAY AS HIGH PRESSURE AT THE SURFACE LIFTS TO THE NORTH AND A COASTAL TROUGH OF LOW PRESSURE BEGINS TO FORM OFF THE TEXAS COAST IN RESPONSE TO AN APPROACHING UPPER LOW. WIND GUSTS TO NEAR GALE FORCE ARE POSSIBLE OVER THE GULF WATERS BY TONIGHT. GMZ450-452-455-470-472-475-022245- /O.NEW.KLCH.SC.Y.0046.161202T1500Z-161203T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 435 AM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST SATURDAY. * WINDS...EAST WINDS INCREASING TO 20 TO 25 KNOTS. GUSTS TO NEAR GALE FORCE POSSIBLE BY TONIGHT. * WAVES/SEAS...BUILDING TO 3 TO 6 FEET WITHIN 20 NM AND 6 TO 8 FEET BEYOND 20 NM BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
5 follow-up statements
634 WHUS74 KLCH 021523 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 923 AM CST FRI DEC 2 2016 ...EAST WINDS WILL CONTINUE TO STRENGTHEN TODAY INTO TONIGHT... .EAST WINDS WILL STEADILY STRENGTHEN TODAY AS HIGH PRESSURE AT THE SURFACE LIFTS TO THE NORTH AND A COASTAL TROUGH OF LOW PRESSURE BEGINS TO FORM OFF THE TEXAS COAST IN RESPONSE TO AN APPROACHING UPPER LOW. WIND GUSTS TO NEAR GALE FORCE ARE POSSIBLE OVER THE GULF WATERS BY TONIGHT. GMZ450-452-455-470-472-475-030000- /O.CON.KLCH.SC.Y.0046.000000T0000Z-161203T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 923 AM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...EAST WINDS INCREASING TO 20 TO 25 KNOTS. GUSTS TO NEAR GALE FORCE POSSIBLE BY TONIGHT. * WAVES/SEAS...BUILDING TO 3 TO 6 FEET WITHIN 20 NM AND 6 TO 8 FEET BEYOND 20 NM BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
643 WHUS74 KLCH 022102 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 302 PM CST FRI DEC 2 2016 ...STRONG EAST WINDS EXPECTED TONIGHT INTO SATURDAY... .A COASTAL TROUGH OF LOW PRESSURE WILL STRENGTHEN ALONG THE TEXAS COAST TONIGHT. IN RESPONSE...EAST WINDS WILL INCREASE AND BECOME STRONG AND GUSTY TONIGHT INTO SATURDAY. WIND GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE OVER THE GULF WATERS TONIGHT AND EARLY SATURDAY. GMZ430-432-435-031200- /O.EXB.KLCH.SC.Y.0046.161203T0000Z-161203T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 302 PM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-031200- /O.EXT.KLCH.SC.Y.0046.000000T0000Z-161204T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 302 PM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS. GUSTS TO NEAR GALE FORCE POSSIBLE TONIGHT. * WAVES/SEAS...BUILDING TO 3 TO 6 FEET WITHIN 20 NM AND 6 TO 9 FEET BEYOND 20 NM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
223 WHUS74 KLCH 030931 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 331 AM CST SAT DEC 3 2016 ...STRONG EAST WINDS EXPECTED THROUGH THIS AFTERNOON... .A COASTAL TROUGH OF LOW PRESSURE WILL KEEP THE PRESSURE GRADIENT FAIRLY TIGHT TODAY. IN RESPONSE...EAST WINDS WILL BE STRONG AND GUSTY THROUGH THIS AFTERNOON. GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE GULF WATERS THIS MORNING. GMZ455-475-031800- /O.EXT.KLCH.SC.Y.0046.000000T0000Z-161204T0300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 331 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...EAST WINDS 20 TO 25 KNOTS. GALE FORCE GUSTS EARLY THIS MORNING. * WAVES/SEAS...BUILDING TO 3 TO 6 FEET WITHIN 20 NM AND 6 TO 9 FEET BEYOND 20 NM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-031400- /O.EXT.KLCH.SC.Y.0046.000000T0000Z-161203T1400Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 331 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST THIS MORNING... * WINDS...EAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-472-031800- /O.CON.KLCH.SC.Y.0046.000000T0000Z-161204T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 331 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...EAST WINDS 20 TO 25 KNOTS. GALE FORCE GUSTS EARLY THIS MORNING. * WAVES/SEAS...BUILDING TO 3 TO 6 FEET WITHIN 20 NM AND 6 TO 9 FEET BEYOND 20 NM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
813 WHUS74 KLCH 031526 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 926 AM CST SAT DEC 3 2016 ...STRONG EAST WINDS EXPECTED THROUGH THIS AFTERNOON... .A COASTAL TROUGH OF LOW PRESSURE WILL KEEP THE PRESSURE GRADIENT FAIRLY TIGHT TODAY. IN RESPONSE...EAST WINDS WILL BE STRONG AND GUSTY THROUGH THIS AFTERNOON. GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE GULF WATERS. GMZ430-432-032100- /O.NEW.KLCH.SC.Y.0047.161203T1526Z-161203T2100Z/ SABINE LAKE-CALCASIEU LAKE- 926 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-040000- /O.CON.KLCH.SC.Y.0046.000000T0000Z-161204T0300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 926 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...EAST WINDS 20 TO 25 KNOTS. GALE FORCE GUSTS THIS MORNING. * WAVES/SEAS...3 TO 6 FEET WITHIN 20 NM AND 6 TO 9 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-472-040000- /O.CON.KLCH.SC.Y.0046.000000T0000Z-161204T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 926 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...EAST WINDS 20 TO 25 KNOTS. GALE FORCE GUSTS THIS MORNING. * WAVES/SEAS...3 TO 6 FEET WITHIN 20 NM AND 6 TO 9 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS74 KLCH 032111 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 311 PM CST SAT DEC 3 2016 ...WINDS BEGINNING TO DECREASE OVER THE COASTAL WATERS... .A SURFACE WAVE HAS MOVED ACROSS THE COASTAL TROUGH JUST OFFSHORE AND HAS WEAKEN THE GRADIENT. THEREFORE...THE WINDS ARE NOT AS STRONG AND GUSTY AND THE SMALL CRAFT ADVISORY WILL BE CANCELLED. GMZ455-475-032215- /O.CAN.KLCH.SC.Y.0046.000000T0000Z-161204T0300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 311 PM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION UNTIL THE WINDS SUBSIDE FURTHER DURING THE OVERNIGHT. $$ GMZ450-452-470-472-032215- /O.CAN.KLCH.SC.Y.0046.000000T0000Z-161204T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 311 PM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION UNTIL THE WINDS SUBSIDE FURTHER OVERNIGHT. $$ GMZ430-432-032215- /O.EXP.KLCH.SC.Y.0047.000000T0000Z-161203T2100Z/ SABINE LAKE-CALCASIEU LAKE- 311 PM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DECREASED AND THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ RUA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 9:07 PM CST, 7 hours 28 minutes earlier.
Area forecast discussion, Dec 1, 9:07 PM CST, 7 hours 28 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
907 PM CST Thu Dec 1 2016
.AVIATION...
Mostly clear skies tonight as temps look to fall into the lwr 40s.
Otherwise... changes "Rains" look to be coming over the weekend.
Zones are fine.
&&
.PREV DISCUSSION... /issued 530 PM CST Thu Dec 1 2016/
DISCUSSION...
00Z TAF ISSUANCE.
AVIATION...
Mainly mid/high level clouds expected to stream overhead this
evening and overnight with now flight restrictions expected. ENE
winds ~5 kts or less this evening, with E winds picking up to
10-15 kts with gusts over 20 kts. Increasing SHRA by 20-24Z FRI is
reflected in the BPT/LCH terminal with PROB30 group for MVFR
ceilings and SHRA.
DML
PREV DISCUSSION... /issued 355 PM CST Thu Dec 1 2016/
DISCUSSION...
It's all downhill from here.
High pressure centered over the area today has resulted in plenty
of sunshine and cool but pleasant afternoon temperatures. The high
shifts to the east of the area by tonight. Winds turn more
easterly and moisture increases across the region Friday morning
as a deepening upper trough digs south across the western US into
northern Mexico. This will initiate shower and thunderstorm
development across much of the gulf coast of Texas Friday
afternoon into Friday evening. This activity will slowly work its
way into our area from the west beginning Friday evening and into
Saturday morning.
Significant rainfall still anticipated for the Saturday - Monday
timeframe. Latest QPF guidance indicating widespread totals of 3-5
inches with higher amounts. The higher totals are currently
expected to be across southeast Texas with totals waning with
easterly extent. Flash flooding will be a possibility Saturday,
Sunday and Monday. In addition to the possibility of flash
flooding, the increasing easterly winds on Saturday will provide a
coastal flood risk primarily on Saturday. Winds will remain
easterly to Southeasterly Sunday and Monday morning, but should be
weaker.
Sunday night into Monday, a surface low is forecast to develop as
the entire system begins to shift Northeastward swinging a front
through the area. A question mark remains with regard to severe
weather potential with this system. Forecast soundings show
excellent shear over the are, but the distinct lack of instability
should prevent strong storms Saturday and Sunday. The best chance
for severe weather appears to be on Monday where the area could
briefly get into the warm sector with better instability, but
guidance is spread about if this will occur. The Storm Prediction
Center does highlight the eastern part of the area in a 15%
probability for severe on Monday, but plenty of uncertainty
remains.
Front pushes through and clears things out Monday evening with
another front swinging much more quickly through the area on
Wednesday.
Note: LCH Radar may be available overnight. However, the upgrade
continues and the radar will be taken out of service again Friday
morning.
MARINE...
Small craft exercise caution has been extended until 15Z Friday
due to winds expected to remain near or above 15 knots. Beyond
15Z, A small craft advisory will likely be needed as winds
increase in association with an upper level low approaching the
area.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 38 64 47 54 / 0 10 80 90
LCH 43 67 53 63 / 0 20 80 80
LFT 44 67 54 64 / 0 10 70 70
BPT 47 68 54 65 / 0 30 90 80
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION until 9 AM CST Friday for GMZ470-
472-475.
&&
AVIATION...04Hazardous weather outlook, Dec 1, 5:55 AM CST, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 555 AM CST THU DEC 1 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 021200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 555 AM CST THU DEC 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAINS WILL BEGIN ACROSS THE OUTLOOK AREA FRIDAY NIGHT, AND PERSIST THROUGH THE DAY ON SATURDAY. THE PROSPECTS FOR THUNDERSTORM ACTIVITY ARE UNCERTAIN OWING TO MODEL DIFFERENCES AT THIS TIME. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT ALONG AND WEST OF A MARKSVILLE TO JENNINGS LINE, WITH LESSER AMOUNTS TO THE EAST. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. GREATER FORECAST UNCERTAINTY EXISTS FOR SUNDAY AND MONDAY, THOUGH HIGH RAIN CHANCES WILL CONTINUE DURING THIS TIME PERIOD. THE GREATEST RISK OF SEVERE THUNDERSTORMS APPEARS TO BE MONDAY AND MONDAY NIGHT AS THE UPPER LEVEL STORM SYSTEM LIFTS NORTHEAST THROUGH THE ARKLATEX. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-021200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 555 AM CST THU DEC 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF WATERS THROUGH NOON TODAY FOR BRISK EAST TO NORTHEAST WINDS. WINDS ARE EXPECTED TO SUBSIDE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EAST WINDS ARE EXPECTED TO INCREASE AGAIN ON FRIDAY AS A TROUGH OF LOW PRESSURE DEVELOPS OVER THE WESTERN GULF IN RESPONSE TO AN APPROACHING UPPER LEVEL STORM SYSTEM. THIS STORM SYSTEM IS FORECAST TO SLOWLY MOVE EAST ACROSS NORTHERN MEXICO OVER THE WEEKEND, WITH WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS EXPECTED TO BEGIN OVER THE COASTAL WATERS FRIDAY AFTERNOON AND CONTINUE THROUGH MONDAY. ELEVATED WINDS AND SEAS ARE EXPECTED DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:39 AM CST | Coastal Flood Advisory | LCH | Cameron | 44 hr |
| Dec 2, 3:11 PM CST | Wind Advisory | LCH | Cameron | 24 hr |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.